# SDR REXA2018112831136

- Difficulty date: November 13, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Landing
- Part number: CN6242060209
- Condition: Cracked
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER T/R COWL PANEL 443AB LATCH DOOR LANDING IS CRACKED. REMOVED DAMAGED COAMING AND DOUBLER AND INSTALLED NEW COAMING AND DOUBLER IAW CRJ 900 SRM 51-42-13 AND 51-42-06. AAR SM-39
